Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/18748
Full metadata record
DC FieldValueLanguage
dc.contributor.authorRomero, A. H.cat
dc.contributor.authorSancho, José M.cat
dc.date.accessioned2011-07-07T12:51:51Z-
dc.date.available2011-07-07T12:51:51Z-
dc.date.issued1998-
dc.identifier.issn1063-651X-
dc.identifier.urihttp://hdl.handle.net/2445/18748-
dc.description.abstractA numerical study of Brownian motion of noninteracting particles in random potentials is presented. The dynamics are modeled by Langevin equations in the high friction limit. The random potentials are Gaussian distributed and short ranged. The simulations are performed in one and two dimensions. Different dynamical regimes are found and explained. Effective subdiffusive exponents are obtained and commented on.eng
dc.format.extent5 p.-
dc.format.mimetypeapplication/pdf-
dc.language.isoengeng
dc.publisherThe American Physical Societyeng
dc.relation.isformatofReproducció del document publicat a: http://dx.doi.org/10.1103/PhysRevE.58.2833cat
dc.relation.ispartofPhysical Review E, 1998, vol. 58, p. 2833-2837-
dc.relation.urihttp://dx.doi.org/10.1103/PhysRevE.58.2833-
dc.rights(c) The American Physical Society, 1998-
dc.subject.classificationRelativitat general (Física)cat
dc.subject.classificationGravitaciócat
dc.subject.classificationProcessos de moviment browniàcat
dc.subject.otherGeneral relativity (Physics)eng
dc.subject.otherGravitationeng
dc.subject.otherBrownian motion processeseng
dc.titleBrownian motion in short range random potentialseng
dc.typeinfo:eu-repo/semantics/article-
dc.typeinfo:eu-repo/semantics/publishedVersion-
dc.identifier.idgrec142297-
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess-
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
142297.pdf366.83 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.